Jump to content

Search the Community

Showing results for tags 'tca'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hi, I am new here and terrified. Was prescribed low dosage TCAs for 2.5 years. Nortriptyline 20-30 mg from May 2012 - Dec 2013. Then desipramine from Jan 2014 - October 2014. In October, my neck and tongue started twitching. I'd been having muscle tremors since about May, but my stupid doctor couldn't ever tell me what it was. I finally looked at the side effects of the desipramine and put two and two together and quickly tapered down. I was told that was okay since I was on such low dose. Was actually told it would have been okay to abruptly stop since the dosage was low. In hindsight, I now suspect that some muscle stuff I noticed on nortriptyline were actually side effects. Now it looks like I have tardive dyskenisia, which is apparently rare from TCAs. Please, will I recover? Has anybody on here recovered from TCA-induced TD? I see that people have recovered from TD from other classes of meds. Looking for hope about my situation. It is apparently so rare with TCAs that I can't find info and I want a full recovery. Please note: meds were prescribed for pain, not mental health.
  2. Hi All , I need your help ! I was on low dose of Amitriptyline ( 10 mg ) from Sept 29 th to Nov 9th , approx for 1 month. Was given this for low grade vascular headache Now I am 2 months off the drug , but still have issues. Approx 2 weeks post stopping the drug i started having severe tinnitus in both ears and still have it now , light sensitivity , brain fog , difficulty in concentration I had anxiety which I feel has been reduced since beginning of January. I got my tests done for MRI and all health tests everything came out clean , visual tests and macula degeneration tests also done Opthamologist message : Amitriptyline is neuro and ototoxic : your body will wean it eventually , he said it will take a month and I was actually getting better but BAM ! Jan 3rd week I was down in dumps again November Post stopping the drug : No Changes , just little bit of fogginess , headache Dec 1st week to 2nd Week : Muscle pain /drowsiness dec 3rd week to Dec 4 th week ( worst ) : i had grainy vision ( visual snow ) only on walls may be and then night vision was pathetic , brain zaps I was miserable was in dumps . Jan 1st week to 2nd week : On Jan 2nd when I work up my anxiety was gone ( its been better ) and getting better and my grainy vision I felt had subsided , I continued to move on ahead with the tinnitus and less snow Jan 3rd week to now : Suddenly I felt my vision dimness has got better ( I could feel this ) , the places i thought was previously dim was bright , and along with this the snow also became more , for example I an see sparse dots in day light and also when I look at my computer screen , and the walls have gone bad, not sure why this happened, shoulder pain , eye fatigue , dizziness , like when I close my eyes I see patterns and circle , when I m in REM braiz zaps after images ( both negative and positive)[ the symptoms I faced in Jan was not faced before in my life ] All the above symptoms Never had them in months of Oct, Nov Tinnitus : More Muscle Pain More Due to which : I'm nervous and anxious Issues I have now : Tinnitus more on left now , previously more on right , afterimages , vision snow ( bothers me the most ) and I know its not more than many of ul here , lil bit anxiety due to all this issues Disclaimer : I didn't know amitriptyline was an antidepressants until the 7th day of me taking it , I forgot to check it up online . Never done drugs in past , not smoked , no alcohol , I was a independent girl doing things on my own but now I'm so dependant on my family for everything I hope I get over this , I'm only 29 never had issues like this .
  3. Hi everyone I have been on antidepressants for 20+ years and most of that time on Dothep. I have tried many times to come off but never been entirely successful. I now realise from reading through information on the internet and now this wonderful forum that I was experiencing withdrawal symptoms every time I tried to reduce. I was interpreting these symptoms as a need to stay on the medication and because a psychiatrist once told me to never expect to come off them I just gave up. I have done a massive amount of work in therapy and a huge amount of healing and I genuinely feel I don't need to be depressed anymore. I'm determined to be free of antidepressants and the devastation they reek on my body. Before reading about tapering by 10% I began by reducing from 100mg to 75mg. One week on, so far so good ( and usually I'm suffering from insomnia and rages by now). So I'm feeling really hopeful but realistic too. From what I've learned on this forum I understand I should continue to taper by 10% from now on and to try that on a monthly basis first. My question is have members in Australia (I'm in Qld) been successful in getting support from GPS to taper by 10% and then found pharmacies able/willing to do that with Dothep? Thanks in advance! And thank you for providing this awesome resource! J
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy